Manuscripta Mathematica

Abkürzung der Fachzeitschrift: MANUSCRIPTA MATH
ISSN: 0025-2611
Verlag: Springer Verlag (Germany)



Publikationen

Go to first page Go to previous page 1 von 2 Go to next page Go to last page

Heftnummer: 1, Band: 126, Seitenbereich: 1-40
Partial regularity for minima of higher order functionals with p(x) growth (2008)
Habermann J

Heftnummer: 2, Band: 116, Seitenbereich: 245-247
Addendum to "The universal central extension of the holomorphic current algebra" (2005)
Neeb KH

Heftnummer: 4, Band: 112, Seitenbereich: 441-458
The universal central extension of the holomorphic current algebra (2003)
Neeb KH, Wagemann F

Heftnummer: 3, Band: 104, Seitenbereich: 343-358
Locally finite Lie algebras with unitary highes weight representations (2001)
Neeb KH

Band: 106, Seitenbereich: 219-248
Some function spaces on spaces of homogeneous type (2001)
Kronz M

Heftnummer: 3, Band: 103, Seitenbereich: 267-298
Optimal interior partial regularity for nonlinear elliptic systems: The method of $A$-harmonic approximation (2000)
Duzaar F, Grotowski JF

Heftnummer: 4, Band: 95, Seitenbereich: 519--527
The size of the shadow boundary projection (1998)
Knauf A

Heftnummer: 3, Band: 92, Seitenbereich: 389--407
On some classes of multiplicity free representations (1997)
Neeb KH

Heftnummer: 3, Band: 91, Seitenbereich: 303-315
Hypersurfaces with constant mean curvature and prescribed area (1996)
Duzaar F

Heftnummer: 34, Band: 83, Seitenbereich: 291-314
Energy minimizing harmonic maps with an obstacle at the free boundary (1994)
Duzaar F, Grotowski JF


Zuletzt aktualisiert 2015-29-05 um 16:46